advertisement
Question
Posted by: Natalia | 2005/11/29

Provera - Pls help

Hi, I have PCOS and was prescribed Provera 5mg for 5 days in order to start my period so I could take Diane. I started the 5 day course on the 14th November and I still don't have my periods as yet. After a blood test was done I was told that my male hormones are very high.

What could be the problem? How soon afterwards was I supposed to get my period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should start a period within 7 days of stopping Provera. You can start the Diane without having a period, but consult your doctor first.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mich | 2005/11/29

It is meant to take 7-10 days after your last tablet, but if i was you i would contact your dr because they may give you a stronger dose due to your male hormone level.
good luck

Reply to Mich

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement